# SDR QXEA2013033000712

- Difficulty date: March 30, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 714.6 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24S HAS CORROSION AT STA 714.6.   REMOVED CORROSION  IAW SRM 51-21-00-00-02, REV 12. CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-04-910-801, PT 1 & 51-00-06-910-801 PT 1, REV 8.  BLENDED AREA IS WITHIN LIMITS IAW RD8/4-5-3-5305, ISSUE 1.  ALODINED & PRIMED BLENDED AREA IAW RD8/4-5-3-5305 ISSUE 1.   APPLIED PRIMER TO INTERIOR AND EXTERIOR TOP COATED AND APPLIED CPC IAW SRM 51-25-10-02-01, 51-25-45-02-01, 51-25-15-02-01 REV12 AND AMM 51-25-01-370-801, REV 40.
